Cardiac arrest after labetalol and metoclopramide administration in a patient with scleroderma

Avery Tung*, Bobbie Jean Sweiter, Thomas Cutter

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

11 Scopus citations

Abstract

Although recent Food and Drug Administration warnings have noted proarrhythmic effects of droperidol, other antiemetic drugs may have similar effects. We report a case of cardiac arrest after uncomplicated regional anesthesia in a patient with scleroderma who received labetalol and metoclopramide after surgery. Metoclopramide should be used with caution when risk factors for dysrhythmia are present.

Original languageEnglish (US)
Pages (from-to)1667-1668
Number of pages2
JournalAnesthesia and analgesia
Volume95
Issue number6
DOIs
StatePublished - Dec 1 2002
Externally publishedYes

ASJC Scopus subject areas

  • Anesthesiology and Pain Medicine

Fingerprint

Dive into the research topics of 'Cardiac arrest after labetalol and metoclopramide administration in a patient with scleroderma'. Together they form a unique fingerprint.

Cite this